# SDR MWEA010950

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 995823859
- Condition: Punctured
- Location: Station 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1322 BETWEEN LONGERONS 24 LEFT AND 25 LEFT HAS SEVERAL DEEP PUNCTURES.  --  REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED AND INSTALLED SPLICES AND FILLER.
